# SDR VJ9800495

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SCATTERED THRU OUT UPPER CAP OF BS 294 FLOORBEAM LBL 40-RBL 53.  REMOVED CORROSION OUT OF LIMITS LBL 40 AND MECH REMOVED CORROSION OUT OF LIMITS LBL 20-RBL 26.  FABRICATED REPAIR PARTS, DRILLED UP, DEBURRED, TREATED, AND PRIMED ALL REPAIR PARTS AND EXISTING FLOORBEAM IAW SRM 51-10-2, 53-10-9, MM 51-21-21.  INSTALLED REPAIR PARTS IAW SRM 51-10-9 AND 51-30-2.
